Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Slight tingling sensation in penis after urination. History of having unprotected sex and taking azithromycin. Possible std?

Hi , I had unprotedted sex with a female of unknown sexual health, I began to get paranoid about contravting chlamydia or gonorrhea so I ordered 1000mg azithromycin from a online doctors called freedom health , I took the tablets a week after the encounter, but since taking them I have had a slight discomfort (tingling sensation) in my penis after urination, but no pain during urination or no penile discharge .do you think that I possibly have a std such as chlamydia or gonnorhea and the azithromycin has not cured it? it is.now 2 weeks since the sexual encounter. Thanks for your time
Asked On : Mon, 5 Aug 2013
Answers:  4 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hi,
Thanks for writing in.
Its fine if you have taken azithromycin to prevent chlamydia or gonorrhoea but you should remember that there are many other sexually transmitted diseases that can be contracted through unprotected sex with a partner of unknown sexual health.
Diseases like syphilis, genital warts and genital herpes are highly transmissible. You can never know if you have contracted infections like HIV through unprotected sex.

I am not scaring you but making you aware of the various infections transmitted by unsafe sex.

I strongly suggest you consult a doctor and get necessary tests done to confirm any other infection (viral, fungal) in your genital region and get treated for that.

Hope this helps.
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Sexologist Dr. Saatiish Jhuntrraa's  Response
hi
Azithromycin is a good choice to protect against such infections. If you are still doubtful, take azithromycin 1000 mg once a day for 3 days. Take the medicine of a good company from market
Tingling sensations can be due to slight infection of terminal urethra or even anxiety. Drink a lot of water and keep a watch. Please remember, prevention is the best cure so try to use protection next time.
DR SAATIISH JHUNTRRAA
SEXOLOGIST
Answered: Mon, 5 Aug 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
There are always chances of sexually transmitted disease after unprotected sex with unknown female.
Complete course of azithromycin,it will definitely help you but you have to also complete course of secnidazole and flucanazole-150.
Drink more water and other liquids.Take proper local care.
Avoid stress and go for investigations like cbc,std profile,urine to confirm the diagnosis and better line of treatment under guidance of your doctor.
Answered: Mon, 5 Aug 2013
I find this answer helpful
General & Family Physician Dr. Sumanth Mallikarjuna Majgi's  Response
hi,
its just anxiety, now you have taken antibiotics, so even if you contracted disease it would have cleared by now.

never have unprotected sex with strangers. use condoms and enjoy.

otherwise you have to face anxiety, stress.

wish you healthy life.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions